화학공학소재연구정보센터
IEEE Transactions on Automatic Control, Vol.66, No.1, 283-290, 2021
Over- and Underapproximating Reach Sets for Perturbed Delay Differential Equations
This article explores reach set computations for perturbed delay differential equations (DDEs). The perturbed DDEs of interest in this article is a class of DDEs whose dynamics are subject to perturbations, and their solutions feature the local homeomorphism property with respect to initial states. Membership in this class of perturbed DDEs is determined by conducting sensitivity analysis of solution mappings with respect to initial states to impose a bound constraint on the time-lag term. The homeomorphism property of solutions to such class of perturbed DDEs enables us to construct over- and underapproximations of reach sets by performing reachability analysis on just the boundaries of their permitted initial sets, thereby permitting an extension of reach set computation methods for ordinary differential equations to perturbed DDEs. Three examples demonstrate the performance of our approach.